# SDR DL73S952987

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SERVICE PANEL, CORROSION AROUND THE DUMP CHUTE      DUCT CONNECTION.  FABRICATED PARTS PER SRM 51-00, PG 1.  FOUND AT LETTER CHECK.
